# SDR QXEA0001140

- Difficulty date: April 22, 2000
- Submitted: April 24, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- Aircraft time: 39,895 hours, 50,905 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 9
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEG - EMERGENCY LIGHTS ON SEATS INOPERATIVE.  FOUND BROKEN WIRES AT ROW 9.  REPAIRED AS REQUIRED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
